Access count of this item: 77

Files in This Item:
File Description SizeFormat 
0209-1.pdf149.25 kBAdobe PDFView/Open
Title: Kowalevskian System (超函数と線型微分方程式 II)
Authors: 矢野, 環  KAKEN_name
Author's alias: YANO, TAMAKI
Issue Date: May-1974
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 209
Start page: 1
End page: 3
Appears in Collections:Hyperfunction and Linear Differential Equations 2

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.